RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy MIAN, 2008, Volume 262, Pages 8–15 (Mi tm761)  

Geometric Properties of Successful Solvability Sets in Pursuit Game Problems

Yu. V. Averboukh

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: This paper is devoted to the study of the properties of solutions to pursuit–evasion game problems. We study such properties as the connectedness and continuous time dependence of the sections of the successful solvability set. We obtain a sufficient condition for the connectedness and continuous time dependence of sections.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 262, 2–9

Bibliographic databases:

UDC: 517.977
Received in March 2008

Citation: Yu. V. Averboukh, “Geometric Properties of Successful Solvability Sets in Pursuit Game Problems”, Optimal control, Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday, Trudy MIAN, 262, MAIK Nauka/Interperiodica, Moscow, 2008, 8–15; Proc. Steklov Inst. Math., 262 (2008), 2–9

Citation in format AMSBIB
\Bibitem{Ave08}
\by Yu.~V.~Averboukh
\paper Geometric Properties of Successful Solvability Sets in Pursuit Game Problems
\inbook Optimal control
\bookinfo Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday
\serial Trudy MIAN
\yr 2008
\vol 262
\pages 8--15
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489723}
\zmath{https://zbmath.org/?q=an:1219.91024}
\elib{https://elibrary.ru/item.asp?id=11622610}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 262
\pages 2--9
\crossref{https://doi.org/10.1134/S0081543808030024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262228000001}
\elib{https://elibrary.ru/item.asp?id=13586032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53849085804}


Linking options:
  • http://mi.mathnet.ru/eng/tm761
  • http://mi.mathnet.ru/eng/tm/v262/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:314
    Full text:43
    References:58
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021